Volume 34, Number 9, 2020

  1. Boundary Schwarz Lemma and Rigidity Property for Holomorphic Mappings of the Unit Polydisc in Cn, 2813-2818
  2. Ziyan Huang, Di Zhao, Hongyi Li

  3. Some Geometric Properties of a Subclass of Multivalent Analytic Functions Defined by the First-Order Differential Subordination, 2819-2827
  4. Jin-Lin Liu

  5. Determining Crossing Numbers of the Join Products of Two Specific Graphs of Order Six With the Discrete Graph, 2829-2846
  6. Michal Staš

  7. New Modular Equations of Signature Three in the Spirit of Ramanujan, 2847-2868
  8. B. R. Srivatsa Kumar, Shruthi

  9. Analytical Solutions of Some General Classes of Differential and Integral Equations by Using the Laplace and Fourier Transforms, 2869-2876
  10. H. M. Srivastava, Mohammad Masjed-Jamei, Rabia Aktaş

  11. Stability and Convergence Analysis for a New Class of GNOYIP Involving XOR-Operation in Ordered Positive Hilbert Spaces, 2877-2895
  12. Iqbal Ahmad, Abdullah, Khaled Mohamed Khedher, Syed Shakaib Irfan

  13. A Few Remarks on Bounded Homomorphisms Acting on Topological Lattice Groups and Topological Rings, 2897-2905
  14. Omid Zabeti

  15. Idempotents Generated by Weighted Generalized Inverses in Rings With Involution, 2907-2914
  16. Yaoyao Song, Huihui Zhu

  17. Asymptotic Normality of Coefficients of Some Polynomials Related to Dowling Lattices, 2915-2925
  18. Lily Li Liu, Yun Yang, Wen Zhang

  19. On Measures of Parameterized Fuzzy Compactness, 2927-2938
  20. Vildan Çetkin

  21. Variational Inequalities, Variational Inclusions and Common Fixed Point Problems in Banach Spaces, 2939-2951
  22. Lu-Chuan Ceng, Qing Yuan

  23. Uniqueness Part of Schwarz Lemma for Driving Point Impedance Functions, 2953-2959
  24. Bülent Nafi Örnek, Timur Düzenli

  25. The g-Drazin Inverse Involving Power Commutativity, 2961-2969
  26. Huanyin Chen, Marjan Sheibani, Handan Kose

  27. Employing Kuratowski Measure of Non-compactness for Positive Solutions of System of Singular Fractional q-Differential Equations with Numerical Effects, 2971-2989
  28. Mohammad Esmael Samei

  29. Weighted Orlicz Algebras on Hypergroups, 2991-3002
  30. Serap Öztop, Seyyed Mohammad Tabatabaie

  31. On a Hilfer Fractional Differential Equation With Nonlocal ErdéLyi-Kober Fractional Integral Boundary Conditions, 3003-3014
  32. Mohamed I. Abbas

  33. Preservers of Partial Orders on the Set of All Variance-Covariance Matrices, 3015-3030
  34. Iva Golubić, Janko Marovt

  35. Linear Functionals on Hypervector Spaces, 3031-3043
  36. O. R. Dehghan

  37. On the Continuous Action of Enriched Lattice-Valued Convergence Groups: Some Examples, 3045-3064
  38. T. M. G. Ahsanullah, Fawzi Al-Thukair, Jawaher Al-Mufarrij

  39. Ribbon Entwining Datum, 3065-3081
  40. Xiaohui Zhang, Wei Wang, Xiaofan Zhao, Shengxiang Wang

  41. Geraghty Type Contractions in Fuzzy b-metric Spaces with Application to Integral Equations, 3083-3098
  42. Muhammad Sohail Ashraf, Rashid Ali, Nawab Hussain

  43. MAD Families, P+(I)-Ideals and Ideal Convergence, 3099-3108
  44. Jiakui Yu, Shuguo Zhang

  45. Hyperbolicity of the Complement of Arrangements of Non Complex Lines, 3109-3118
  46. Fathi Haggui, Abdessami Jalled

  47. Decomposability of Krein Space Operators, 3119-3129
  48. Il Ju An, Jaeseong Heo

  49. Sharp Z-Eigenvalue Inclusion Set-Based Method for Testing the Positive Definiteness of Multivariate Homogeneous Forms, 3131-3139
  50. Gang Wang, Linxuan Sun, Yiju Wang

  51. On Automorphisms of Graded Quasi-Lie Algebras, 3141-3150
  52. Dae-Woong Lee, Sunyoung Lee, Yeonjeong Kim, Jeong-Eun Lim

  53. A Boundary Schwarz Lemma for Pluriharmonic Mappings Between the Unit Polydiscs of Any Dimensions, 3151-3160
  54. Ziyan Huang, Di Zhao, Hongyi Li

  55. Positive Solutions for m-Point p-Laplacian Fractional Boundary Value Problem Involving Riemann Liouville Fractional Integral Boundary Conditions on the Half Line, 3161-3173
  56. Dondu Oz, Ilkay Yaslan Karaca